Results 1 to 14 of 14
  1. #1
    CMB's Avatar
    CMB
    CMB is offline Senior Member
    Join Date
    May 2010
    Location
    Limbo
    Posts
    1,020

    You thought you had bad acne?

    http://www.wired.com/wiredscience/20...aphic-evidenc/

    BTW, this is an exceptionally rare case imo, most people don't get acne that bad.

  2. #2
    Polynikes's Avatar
    Polynikes is offline New Member
    Join Date
    Apr 2011
    Location
    OCONUS
    Posts
    42
    That's disgusting, humbling and another reason I take nothing for granted. Although, I'm not convinced the bottom two pictures are the same person as the top.??

  3. #3
    l2elapse's Avatar
    l2elapse is offline That don't kill me, can only make me stronger
    Join Date
    Mar 2006
    Location
    Texas
    Posts
    6,330
    gross

  4. #4
    Rollergirl's Avatar
    Rollergirl is offline Female Member
    Join Date
    Mar 2011
    Location
    Kansas
    Posts
    66
    Poor guy. No chicks are gonna want to touch him

  5. #5
    stack_it's Avatar
    stack_it is offline Nothing to it, but to do it
    Join Date
    Nov 2008
    Location
    Pin it to win it!
    Posts
    8,296
    No way that's him in the first pic. Traps are gone delta are gone. Nipples are different..... Fvckin media


    It looks like he had a severe problem with the acne and with picking his acne

  6. #6
    fattymcbutterpants's Avatar
    fattymcbutterpants is offline Senior Member
    Join Date
    Mar 2008
    Location
    TN
    Posts
    1,126
    Yea I would have to say if all 3 are the same guy, then he clearly had a severe problem with picking his acne. That 2nd picture shows how much it was scabbed over. And it said they put him on antibiotics which would be more from it getting infected from him picking im sure

  7. #7
    thegodfather's Avatar
    thegodfather is offline Dulce bellum inexpertis
    Join Date
    Nov 2004
    Location
    Middle East
    Posts
    3,511
    It's acne conglobata which can be induced by high levels of androgens. I read the original journal article that investigated this case. I must say though, that the background information on the full-text article was extremely sparse, and there is not enough information to justify any conclusions based on the photos. The patient admitted to long term use of Testosterone Enanthate concommittantly adminstered with Dianabol , for a long period of time, although it failed to say what time period that was. It did mention he injected Testosterone Enanthate at 250mg/wk for a "long period of time" and took 30mg of Dianabol 2-3 times a week, which could lead to some very unstable and constantly fluctuating hormone levels.

    The article makes absolutely no mention of the time frame between pictures A and B, only between pictures B and C. For all we know, the picture of him in contest shape was taken 1-2 years prior to the subsequent photos of his severe acne, and he could have stopped lifting and discontinued use of androgens.

    It is very good to be skeptical of articles like these, however, many on the boards and in our community are TOO quick to dismiss any evidence or claims of steroids causing adverse reactions. Anabolic -Androgenic steroids are a DRUG, and like any drug they carry with them the risk of contraindications and adverse reactions. Like almost any other drug, the most severe adverse reactions occur in a very small 'n' (sample size, number of people). However, it does not mean that it doesn't happen, and it is not always user abuse of the drug which leads to the adverse rxn. It's a real risk of using these drugs.

    Anabolic-Androgenic steroids are POWERFUL CHEMICAL MESSENGERS within the body. They are responsible for a HOST of signals and changes at the cellular level. I'll leave it at that.

  8. #8
    kiki123's Avatar
    kiki123 is offline Associate Member
    Join Date
    May 2010
    Posts
    157
    If the first pic is unedited it looks like he had mild gyno in the first place and one of his nipples looks like its lactating. That's some serious hormonal imbalances if that is indeed a true case and not some scare tactics by the media. Looks gross no matter which way you slice it.

  9. #9
    Standby's Avatar
    Standby is offline ~AR's Nice Guy
    Join Date
    May 2010
    Location
    Ontario
    Posts
    4,498
    thanks now everytime i see rollergirls avy i picture it with acne problem... way to ruin it

  10. #10
    LatissimusaurousRex is offline Senior Member
    Join Date
    Mar 2010
    Location
    US
    Posts
    1,141
    Common media flap-doodle IMO; I would imagine there's similar one-in-a-million cases with common OTC medications that would cause some sort of bizarre reaction, but whatever!

  11. #11
    gbrice75's Avatar
    gbrice75 is offline AR's Diet Pimp! ~HOF~
    Join Date
    Nov 2009
    Location
    New Jersey
    Posts
    17,457
    Absolutely not the same guy... he went from pic 1 to 2 in a couple of months? C'mon, pic 1 looks like a pro bodybuilder, pic 2 looks like a guy that has never lifted a weight in his life. Complete bullsh!t.

  12. #12
    DSM4Life's Avatar
    DSM4Life is offline Snook~ AR Lounge Monitor
    Join Date
    Jan 2005
    Location
    PA
    Posts
    30,963
    Blog Entries
    1
    Id still hit it.

  13. #13
    Shol'va's Avatar
    Shol'va is offline Productive Member
    Join Date
    Jun 2010
    Location
    A Rock And A Hard Place
    Posts
    8,925
    Whoa thats some scary sh*t! You will never see me using those steroids , thats for sure. No I will continue to use them, but you will never see me use them. lol... Next they will be blaming steroids on the high price of oil from the mideast. I always love the media. Everything they say is about steroids. For instance the weather man was talking about a front coming in from the rockies saying it was blasting its way east like a coldfront on steroids, or its wall street on steroids or a new car on steroids, yada yada yada. For a Country that now criminalizes illegal steroid use , it sure has a funny way of glorifying everything else here with a relationship to steroids.

  14. #14
    lovbyts's Avatar
    lovbyts is offline Knowledgeable Member
    Join Date
    Apr 2008
    Posts
    29,447
    Yeah I remember seeing those several years ago when starting my aas research. didnt scare me, I LOL. it's obviously not the same person and my thinking would be it wasnt the aas that cased the acne because he looks fine in Pic 1, it was stopping. If he would have kept it up he would have been fine. LOL

    There is an exception to every rule. Someone will get NO side effects while someone will get 100x more than the normal. That's why they teach start small and slow here. The picture is still not real because someone did not look like that after one cycle 9that big) and then have that much of a problem.

    Love the scare tactics just like in high school, reefer madness. hahahaha Kid takes one drag off a joint and goes crazy.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •